Discussions By Condition: Foot conditions

Confused about flat foot reconstruction

Posted In: Foot conditions 0 Replies
  • Posted By: lexi468
  • August 26, 2007
  • 07:45 PM


I recently had a flat foot reconstruction(June of this year) and I still have quite a bit of pain.My surgeon says that everything looks good,and the "pain"I am experiencing is all in my head.I was very hurt and confused by his reaction to my complaints,so needless to say,he had me in tears.
After I left his office,I made an appt.with my PCD to talk to him about my condition,and symptoms.He ordered an X ray,bone scan,and labs.My X ray looked fine,however my bone scan showed abnormal increased uptake in the calcaneal area,and my labs were slightly elavated.(WBC,CRP,and ESR)Now,from what I hear a bone scan could very easily show increased uptake because my surgery required bone graft,and hardware,also my labs could be elaveted because of the surgery.
Now since the bone scan results,and the lab results can be easily explained away,why am I experiencing these symptoms?

They are:

Burning,sharp pains
throbbing constantly
strange, SUPER sharp pains that happen out of the blue
tingling,numbness out of the blue.

I am so confused about why this is happening,and why my surgeon won't listen to me.The symptoms stated above are VERY painful,and I would like to get to the bottom of this.

For now,my PCD has me on 800 MG of Ibuprofen daily
started me on a regimin of Neurontin( confusing dosage...I'm sure you know)
and Norco 7.5/325 for Physcial therapy(go 4 days a week)

Can you please help me out?

Thanks so much for your time!!:)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?